American Journal of Computational Mathematics

American Journal of Computational Mathematics

ISSN Print: 2161-1203
ISSN Online: 2161-1211
www.scirp.org/journal/ajcm
E-mail: ajcm@scirp.org
"Application for Superconvergence of Finite Element Approximations for the Elliptic Problem by Global and Local L2-Projection Methods"
written by Rabeea H. Jari, Lin Mu,
published by American Journal of Computational Mathematics, Vol.2 No.4, 2012
has been cited by the following article(s):
  • Google Scholar
  • CrossRef
Free SCIRP Newsletters
Copyright © 2006-2021 Scientific Research Publishing Inc. All Rights Reserved.
Top